On models with large automorphism groups.
Archiv für mathematische Logik und Grundlagenforschung, Tome 14 (1971), pp. 179-197
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AMLG_1971__14_137859,
author = {H.-D. Ebbinghaus},
title = {On models with large automorphism groups.},
journal = {Archiv f\"ur mathematische Logik und Grundlagenforschung},
pages = {179--197},
year = {1971},
volume = {14},
zbl = {0237.02015},
url = {http://geodesic.mathdoc.fr/item/AMLG_1971__14_137859/}
}
H.-D. Ebbinghaus. On models with large automorphism groups.. Archiv für mathematische Logik und Grundlagenforschung, Tome 14 (1971), pp. 179-197. http://geodesic.mathdoc.fr/item/AMLG_1971__14_137859/